# SDR AU970084

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 646267CA4
- Condition: Worn
- Location: Recip Eng
- Component: Cont, O470U
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE CYLINDER BORES EXCESSIVELY WORN IN TOP AND BOTTOM AREAS OF THE CYLINDER. PISTON RING CAUGHT IN WORN GROOVE CAUSING IT TO BREAK. ENGINE HAS CHROMED CYLINDERS INSTALLED AND IT IS SUSPECTED THAT THE ENGINE WAS OPERATING WITHOUT ADEQUATE LUBRICATION.
